# SDR AMTA200700095

- Difficulty date: February 18, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N161AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1219
- Engine: Rroyce RB211524B4
- System (JASC): 3397 · Light System Wiring
- Part: Power Cable
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS STRIP BY B-1 LAV INOPERATIVE.  REMOVED AND REPLACED POWER CABLE AT B-1 LAV.  EGRESS STRIP.  OPS CHECK NORMAL.  (K)
